# SDR USAA2012043000004

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,769 hours, 16,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - EMERGENCY AISLE LIGHT ASSEMBLY L00310 AT STATION BS 1022 IS DAMAGED.  REPLACED EMERGENCY AISLE LIGHT ASSEMBLY L00310 AT STATION BS 1022 IAW B767 AMM 33-51-05-201, OPS CHECKED GOOD IAW B767 AMM 331-05-201.
